# SDR CKSA96301

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2357716
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND STA 1360 STRINGER 35L THROUGH STRINGER 35R FRAME CORRODED.  REPAIRED IAW DC-8 SRM 53-2-0 FIGURE 2.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88540.
